[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE:steroids causing diabetes

Hi Michelle, steroids do not cause diabetes.  Steroids will take your BS
levels higher even in non diabetic people.  This especially happens if she
was receiving IV steroids.  there is one particular IV steroid but, I cant
remember the name of it.  I hope this helps.



Date: Sun, 23 Sep 2001 19:34:28 EDT
From: email @ redacted
Subject: [IP] steroids causing diabetes?

My mother-in-law is on prednisone for asthma and they tested her blood sugar
in the hospital and put her on insulin, but they sent her home with no
insulin and no information.  Could this be a permanent condition?  Any info
would be appreciated.  Her doctors are not helpful.  Thank You, Michelle.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml